# SDR 98ZZZX212

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 713
- System (JASC): 2701 · Control Column Section
- Part: Roller
- Part number: 1379043E3
- Condition: Flat Spot
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND EXCESSIVE VERTICAL MOVEMENT OF BOTH PILOT AND COPILOT FLIGHT CONTROL COLUMNS.  SUBSEQUENT INVESTIGATION FOUND BOTH CONTROL COLUMNS REAR SUPPORT BEARING LOWER ROLLERS FLAT SPOTTED.   REPLACED LOWER ROLLERS, ECCENTRIC BOLTS AND ATTACHING HARDWARE.  ADJUSTED REAR BEARING SUPPORT ASSEMBLY IAW BAE MM.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT:  16,804.8 HRS.  ACFT TC:  21,825.  REF:  OPER CNTRL NR 090197829.
